# SDR UIEA2022092101008

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CGO COMPT STA 740 RBL 12" FRAME WEB UPPER AREA FOUND PUNCTURE( FRAME WEB PUNCTURE AREA REPAIRED AS PER RI NO: RI-53-20-15878 REV.A )
